MAUDE Adverse Event Report: 3M 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE

3M 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for analysis.2 year trend analysis for ioban/incise drapes reporting an alleged injury does not indicate an adverse trend.It is unknown if skin preparations were used prior to drape application, and if neither the drape was applied under tension nor if other products were used to aid with drape removal.The product instructions for use (ifu) states the drape should be applied the drape should be removed by gently peeling it back at a 180-degree angle from the skin.End of report.
 
Event or Problem Description
Customer alleged a 15cm skin tear with the use of a 3m¿ ioban¿ 2 antimicrobial incise drape after surgery.No medical intervention was reported.No further information.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
SURGICAL DRAPE
Manufacturer (Section D)
3M
2510 conway avenue
st. paul MN 55144 1000
Manufacturer (Section G)
3M BROOKINGS
601 22nd avenue south
brookings SD 57006
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15337483
Report Number2110898-2022-00067
Device Sequence Number17752012
Product Code KKX
UDI-Device Identifier30707387444403
UDI-Public30707387444403
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6650
Device Lot Number33JEJ8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient RaceAsian